Global attractor for a class of quasilinear degenerate parabolic equations with nonlinearity of arbitrary order
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 447-463
https://doi.org/10.4134/CKMS.c190332
Published online May 12, 2021
Printed July 31, 2021
Tran Thi Quynh Chi, Le Thi Thuy, Nguyen Xuan Tu
Electric Power University; Electric Power University; Hung Vuong university
Abstract : In this paper we study the existence and long-time behavior of weak solutions to a class of quasilinear degenerate parabolic equations involving weighted $p$-Laplacian operators with a new class of nonlinearities. First, we prove the existence and uniqueness of weak solutions by combining the compactness and monotone methods and the weak convergence techniques in Orlicz spaces. Then, we prove the existence of global attractors by using the asymptotic {\it a priori} estimates method.
Keywords : Quasilinear degenerate parabolic equation, weighted $p$-Laplacian operator, weak solution, global attractor, compactness method, monotonicity method, weak convergence techniques, Orlicz spaces, asymptotic a priori estimate method
MSC numbers : 35B41, 35K65, 35D05
Supported by : The research of the third author is supported by the Hung Vuong University.
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd